Withdrawal symptoms from internet gaming is a disorder that is being studied and reviewed as this article explains. While there is, as yet, no conclusive treatment or agreement on it, it sounds like you are experiencing a reaction that has come exactly from stopping. There isn’t an easy protocol I can direct you to for treatment, but I do have a suggestion. First, let me say that I think your parents are doing the right thing by trying to curb your use because the more well-known information does indicate it may be harmful. Yet I am impressed by your courage and concern about the impact it has had on your own well-being.
I’d advocate for an experiment. Take a period of time that you and your parents could agree to, a week or two, and work out a compromise of playing the game for a minimal amount of time, perhaps a half-hour a day. Experiencing playing the game at some minor level of time engagement might have an impact on you. If it does, then we know there has been a withdrawal effect. The key here is for you and your parents to be working together for your best interest, improving communication with each other, and testing out ways to help.
If you use it and feel better, then I think we follow a recovery model. Find the absolute minimum of time you could play it to prevent the withdrawal reaction from getting activated. Then find a way to keep it at that minimum — or wean off of it slowly.
I wish I had something less experimental to offer, but the current state of the science doesn’t offer anything conclusive beyond experimentation.
Wishing you patience and peace,
Proof Positive Blog @ PsychCentral